It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-25-2011, 02:03 PM   #1
Member
(male)
 
Feelsick's Avatar
 
Join Date: May 2011
Location: Illinois
Posts: 69
Blog Entries: 1
Feelsick HB UserFeelsick HB UserFeelsick HB User
Abilify twitchy

I take abilify and have been for about a month or so and I get these lip twitches and shaky hands I take klonopin to manage my mood levels and it helps the twitching. I think I should be on a mood stabilizer though if anyone takes abilify I'd like to know what they think about it and from all about the klonopin and mood stabalizer thanks for reading

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Abilify as a "reset" for Lamictal mmgirl75 Bipolar Disorder 27 05-17-2009 02:12 PM
Abilify Used for Treatment of Bi-Polar mollymadison Bipolar Disorder 20 09-05-2007 11:42 AM
question about abilify harmony06 Bipolar Disorder 6 08-14-2007 03:18 AM
Abilify: Good? Bad? Llama Bipolar Disorder 29 01-08-2007 09:46 PM
Long Term Use of Abilify? ginger3130 Bipolar Disorder 2 12-02-2006 11:45 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:17 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!